Transient probabilities of homogeneous row-continuous bivariate Markov chains with one or two boundaries

Julian Keilson, Yasushi Masuda

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper shows that row-continuous Markov chains with one or two boundaries have transient probabilities with matrix-geometric structure. Also explored is the relationship between the Green's function method and the matrix-geometric method of Neuts. A full probabilistic interpretation of transient rate matrices is given.

Original languageEnglish
Pages (from-to)390-400
Number of pages11
JournalJournal of the Operations Research Society of Japan
Volume40
Issue number3
DOIs
Publication statusPublished - 1997 Sep

    Fingerprint

ASJC Scopus subject areas

  • Decision Sciences(all)
  • Management Science and Operations Research

Cite this